# SDR CALA2017100203368

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 61,356 hours, 20,892 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A52119
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD TRUNION SUPPORT ASSY ATTACH POINTS HAS CORROSION.  REPLACED THE TRUNNION SUPPORT FITTING ASSY IAW SRM 51-40-02, 51-40-04, DWG 115A5002, AND ECRA 5720-02953
